Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 40, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 5, 2017, 3:56 PM CDT. It took effect at May 6, 2017, 7:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2017, 3:56 PM CDT (20:56 UTC)
- In effect from
- May 6, 2017, 7:00 AM CDT
- Expired
- May 7, 2017, 1:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
600 WHUS73 KGRB 052056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CDT FRI MAY 5 2017 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND... .GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED TO DEVELOP ON SATURDAY AND CONTINUE THROUGH MUCH OF SUNDAY, AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES REGION BEHIND A EXITING COLD FRONT. LMZ541>543-060500- /O.CAN.KGRB.SC.Y.0039.000000T0000Z-170505T2100Z/ /O.NEW.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 356 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KTS BY SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY. * WAVES...WAVES BUILDING TO 3 TO 5 ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-060500- /O.NEW.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 356 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT SUNDAY. * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS BY SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY. * WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
472 WHUS73 KGRB 060220 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CDT FRI MAY 5 2017 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND... .GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED TO DEVELOP ON SATURDAY AND CONTINUE THROUGH MUCH OF SUNDAY, AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES REGION BEHIND A EXITING COLD FRONT. LMZ521-522-541>543-061030- /O.CON.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 920 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS BY SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
280 WHUS73 KGRB 060837 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT SAT MAY 6 2017 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND... .GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED TO DEVELOP TODAY AND CONTINUE THROUGH MUCH OF SUNDAY. LMZ521-522-541>543-061645- /O.CON.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 AM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS AND CONTINUING THROUGH MUCH OF SUNDAY. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
691 WHUS73 KGRB 061502 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CDT SAT MAY 6 2017 ...GUSTY WINDS AND BUILDING WAVES THROUGH SUNDAY... .GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES DEVELOP TODAY AND CONTINUE THROUGH MUCH OF SUNDAY. LMZ521-522-541>543-062315- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1002 AM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS AND CONTINUING THROUGH MUCH OF SUNDAY. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE THIS AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHUS73 KGRB 061814 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 114 PM CDT SAT MAY 6 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TODAY AND INTO THE FIRST PART OF SUNDAY. LMZ521-522-541>543-070215- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 114 PM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE THIS AFTERNOON. * WAVES...2 TO 4 FEET THIS AFTERNOON...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS73 KGRB 062102 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CDT SAT MAY 6 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TONIGHT AND INTO THE FIRST PART OF SUNDAY. LMZ521-522-541>543-070515- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 402 PM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING NORTHWEST 10 TO 20 KTS SUNDAY AFTERNOON. * WAVES...3 TO 5 FEET...EASING TO 2 TO 4 FT SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
482 WHUS73 KGRB 070210 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CDT SAT MAY 6 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TONIGHT AND INTO THE FIRST PART OF SUNDAY. LMZ521-522-541>543-071015- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 910 PM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING NORTHWEST 10 TO 20 KTS SUNDAY AFTERNOON. * WAVES...3 TO 5 FEET...EASING TO 2 TO 4 FT SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS73 KGRB 070829 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CDT SUN MAY 7 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THIS MORNING ALONG NORTHERN DOOR COUNTY. LMZ522-542-543-070930- /O.CAN.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 AM CDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS 10 TO 20 KTS THIS MORNING WILL DIMINISH TO 10 TO 15 MPH THIS AFTERNOON. WAVES 2 TO 4 FEET THIS MORNING SUBSIDING 1 TO 3 FEET THIS AFTERNOON. $$ LMZ521-541-071630- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 329 AM CDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING NORTH 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 5 FEET...EASING TO 1 TO 3 FT THIS AFTERNOON. THE HIGHER WAVES EXPECTED THIS MORNING ON THE BAY SIDE OF NORTHERN DOOR COUNTY AND THE DEATHS DOOR REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
333 WHUS73 KGRB 071428 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 AM CDT SUN MAY 7 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THIS MORNING ALONG NORTHERN DOOR COUNTY. LMZ521-541-071800- /O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 928 AM CDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING NORTH 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 5 FEET...EASING TO 1 TO 3 FT THIS AFTERNOON. THE HIGHER WAVES EXPECTED THIS MORNING ON THE BAY SIDE OF NORTHERN DOOR COUNTY AND THE DEATHS DOOR REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS73 KGRB 071758 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1258 PM CDT SUN MAY 7 2017 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-541-071900- /O.EXP.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1258 PM CDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... WINDS AND WAVES HAVE SUBSIDED BELOW CONDITIONS HAZARDOUS TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 5, 2:22 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 5, 2:22 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 222 PM CDT Fri May 5 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 222 PM CDT Fri May 5 2017 The latest rap analysis and satellite/radar imagery show a weak ridge of high pressure currently moving across northern Wisconsin early this afternoon. Meanwhile, equally weak low pressure is moving southeast over northern Minnesota. Scattered showers in a mid-level warm advection zone ahead of the low are sliding southeast across western Lake Superior and about to enter into north-central WI. Additional showers are also moving towards northern Lake Superior just ahead of a rather impressive and compact shortwave. As this shortwave and associated surface low move south across the forecast area, precip chances and trends are the main forecast concerns. Tonight...The compact shortwave will quickly move southward across the forecast area during the evening before exiting early overnight. QG forcing and steep mid-level lapse rates accompanying the shortwave should lead to fairly widespread shower activity, though models bring the highest qpf axis in different locations. Based on the latest observations, tend to think that the most widespread shower activity will track across north-central WI to the southern Fox Valley. Given the magnitude of the forcing, cannot rule out a few thunderstorms either. Once the showers depart, another cool airmass will filter into the region with breezy north winds. Would not be surprised to see another low stratus deck push into northern WI late tonight. Saturday...Any low stratus deck should erode by mid-morning because of the shallow nature of the cool airmass and increasing mixing of dry air downward. Then mostly sunny conditions should resume region- wide as very dry air pushes in from the north. Though temps should only top out around 50 in the north and upper 50s south, dewpoints in the teens and 20s should support relative humidities between 25 and 35 percent. Some of the sandy soil locations could see humidities fall even further. Fire weather concerns will become elevated with these conditions, though some rainfall tonight would alleviate some of the concerns. .LONG TERM...Saturday Night Through Friday Issued at 222 PM CDT Fri May 5 2017 Focus in the long term period will be on temperatures, relative humidity, and the resulting elevated fire weather conditions during the day and frost/freeze potential overnight. The Hudson Bay high will continue sinking southward into the area Saturday night and Sunday, bringing a dry air mass with it. Dew points are in the upper teens and 20s, but there will be enough wind Saturday night to keep temperatures in the upper 20s in north- central Wisconsin and in the low and middle 30s in east- central Wisconsin. This will likely need to be monitored more closely in later shifts with southern counties currently featuring frost/freeze headlines. As winds subside Sunday evening, would expect cooler temperatures on Monday morning, with lows in the low to middle 20s in nor, making widespread frost and/or freeze conditions more likely to occur. Meanwhile, daytime relative humidity values Sunday, Monday, and even Tuesday will fall into the 25 to 35 percent range, with some northern locations falling close to 20 percent. These details are highlighted further in the latest Fire Weather Forecast (FWF). Models are in somewhat better agreement when it comes to the middle of next week. The overall pattern keeps Wisconsin positioned between two systems, one over the northeast CONUS and the other one in the southern Rockies. Models generally agree that this block remains intact until the middle or end of next week, and the ridge over the Plains will slowly break down. A few pieces of energy may eject out and bring a slight chance of showers to parts of the area, but nothing substantial at this point. Temperatures will be below normal through the weekend. Next week high temperatures moderate to right around normal, with lows still slightly below. && .AVIATION...for 18Z TAF Issuance Issued at 1106 AM CDT Fri May 5 2017 VFR conditions will prevail through the afternoon before scattered showers and isolated thunderstorms move across the region this evening. Mainly VFR cigs expected with the precipitation, though vsbys may fall to MVFR in the heavier downpours. Potential remains for MVFR cigs developing overnight in the wake of the system and influx of colder air behind it. Any low cigs should clear by mid-morning on Saturday, then north winds to become gusty through Saturday afternoon. && .MARINE... Issued at 222 PM CDT Fri May 5 2017 After the fast moving system moves through tonight, winds will then turn north and become gusty again along the nearshore waters, especially for Saturday. Will end the the current small craft advisory and reissue a new small craft advisory for late tonight into Saturday night. && .FIRE WEATHER... Issued at 222 PM CDT Fri May 5 2017 A very dry air mass will drop into the Great Lakes Region this weekend on north to northeast winds from a Hudson Bay high pressure system. Much of northern Wisconsin will likely see afternoon minimum humidity in the mid 20s, with lower humidity in the upper teens over sandy regions. Temperatures will be on the cool side but north winds will be gusty. Will continue to highlight these parameters in the forecast for the weekend. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......KLB AVIATION.......MPC MARINE.........MPC FIRE WEATHER...MPC
Hazardous weather outlook, May 5, 2:22 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 222 PM CDT Fri May 5 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 222 PM CDT Fri May 5 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a chance of showers and isolated thunderstorms across north-central Wisconsin late afternoon, and then across the entire area this evening. Some of the showers and storms could produce gusty winds to around 40 mph. .DAYS TWO THROUGH SEVEN...Saturday through Friday Frost or freeze conditions are possible in central and northeast Wisconsin on Saturday night. A more widespread frost/freeze potential occurs Sunday night as many locations drop to near or below freezing for several hours. Temperatures as cold as the middle 20s are also possible in portions of north- central Wisconsin. Low relative humidity values will lead to elevated fire weather conditions this weekend and early next week. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any wind gusts over 35 mph this evening. LMZ521-522-541>543-061930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 222 PM CDT Fri May 5 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight After a period of relatively light winds this evening, winds will turn north and become gusty overnight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Gusty north winds from Saturday morning through midday Sunday will create high waves hazardous to small craft for the Bay and Lake. MPC/KLB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 5:52 AM CDT | River Flood Advisory | GRB | Outagamie, Waupaca, Winnebago | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.